I had PID 3 weeks ago, I finished the my treatment. For the last two weeks my urethra is very itchy and sometimes I get a sharp pain... But it's not burning
Antibiotics are known to cause yeast infections. Because you had PID, though, and that carries such seriousness including your future fertility, I would hesitate to buy over the counter yeast infection treatment, and I would make another doctors appointment. There is a one-pill treatment for yeast infection that can be prescribed if, in fact, that's what you have. If there is a chance that the antibiotics did not clear up the organisms causing your PID, you need to get on that quickly. I wish you the best of luck. Let us know how things turn out?
I agree with my friend, Maggie.
See your gyne and have a culture done. Sometimes, another organism is involved.
You didn’t mention which treatment you just finished.
Whenever you have itching down there think “yeast” because it’s the most common reason.
By chance, have you taken Prednisone? Prednisone is notorious for activating the yeast (which is a part of the normal flora) to where the sympoms start appearing that requires treatment.
You are not having sexual intercourse are you? The guy should also get treatment. Neither of you should have sex until it’s completely cleared or you will be passing it back and forth.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2011 • 1 answer
Posted 27 May 2014 • 1 answer
Posted 20 Aug 2016 • 2 answers
Posted 16 Nov 2016 • 0 answers
Posted 24 Apr 2018 • 1 answer